I have an important wedding coming up & do not want weight gain from this!
Side effects depend on the dose of medication you receive. Within days (but more likely weeks) you may have an increased risk of:
Elevated pressure in the eyes (glaucoma)
Fluid retention, causing swelling in your lower legs
Increased blood pressure
Weight gain, with fat deposits in your abdomen, face and the back of your neck
You should discuss your specific risks with your doctor and your concerns about the wedding.
Your doctor may choose to lower your dose or decide your risk is extremely low...
All the best.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 1 answer
Posted 1 Feb 2011 • 1 answer
Obesity - I have been off prednisone for 3 weeks I seem to have gained weight instead of loosing it?
Posted 30 Mar 2011 • 1 answer
Posted 28 Nov 2013 • 4 answers
Posted 12 days ago • 0 answers